# SDR 96ZZZX1986

- Difficulty date: March 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5061K
- Make and model: Bbavia 8KCAB
- Aircraft serial: 56079
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Pedal
- Part number: 15371
- Condition: Failed
- Location: Lt Forward
- Part time: 65 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBMITTER STATES THIS IS THE THIRD FAILURE OF THE NEW STYLE RUDDER PEDALS FROM AMERICAN CHAMPION AIRCRAFT.  IT IS THE THIRD BROKEN RUDDER PEDAL IN 298.0 HRS.
